Show simple item record

dc.contributor.authorFerreira, Marcio V. ( )
dc.contributor.authorMenzala, Gustavo P. ( )
dc.date.accessioned2021-07-16T19:46:50Z
dc.date.available2021-07-16T19:46:50Z
dc.date.issued2006-05-22
dc.identifier.citationFerreira, M. V., & Menzala, G. P. (2006). Energy decay for solutions to semilinear systems of elastic waves in exterior domains. Electronic Journal of Differential Equations, 2006(65), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13938
dc.description.abstractWe consider the dynamical system of elasticity in the exterior of a bounded open domain in 3-D with smooth boundary. We prove that under the effect of "weak" dissipation, the total energy decays at a uniform rate as t → +∞, provided the initial data is "small" at infinity. No assumptions on the geometry of the obstacle are required. The results are then applied to a semilinear problem proving global existence and decay for small initial data.
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectUniform stabilizationen_US
dc.subjectExterior domainen_US
dc.subjectSystem of elastic wavesen_US
dc.subjectSemilinear problemen_US
dc.titleEnergy decay for solutions to semilinear systems of elastic waves in exterior domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record